# SDR CALA2018032901055

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 93,383 hours, 12,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M33407
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L4 DOOR ONE EMERGENCY LIGHT BATTERY PACK M33407 HAD LOW CAPACITY.  REPLACED BATTERY PACK , OPS TESTED GOOD IAW AMM 33-51-06-960-802, REV.82.
